Skip to Main content Skip to Navigation
New interface
Journal articles

Un modèle mathématique pour une transition démographique partielle

Abstract : We study a mathematical model for the demographic transition. It is a homogeneous differential system of degree one. There are two age groups and two fertility levels. Low fertility extends by mimicry to adults with high fertility. When the mimicry coefficient increases, the system crosses two thresholds between which the population increases or decreases exponentially with a stable mixture of the two fertility rates. This partial demographic transition is reminiscent of the situation in some countries of sub-Saharan Africa.
Document type :
Journal articles
Complete list of metadata
Contributor : Nicolas Bacaer Connect in order to contact the contributor
Submitted on : Wednesday, February 24, 2021 - 10:14:55 AM
Last modification on : Wednesday, August 31, 2022 - 1:06:37 PM


Publisher files allowed on an open archive



Nicolas Bacaër, Hisashi Inaba, Ali Moussaoui. Un modèle mathématique pour une transition démographique partielle. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2021, Volume 32 - 2019 - 2021, pp.non numérotées. ⟨10.46298/arima.6713⟩. ⟨hal-02123099v6⟩



Record views


Files downloads